Advanced Search
MyIDEAS: Login to follow this series

Elsevier

Journal of Mathematical Economics


Contact information of Elsevier:
Web page: http://www.elsevier.com/locate/jmateco


Download restrictions: Full text for ScienceDirect subscribers only
Editor:

Additional information is available for the following registered editor(s): Atsushi Kajii Felix Kubler Bernard Cornet
For corrections or technical questions regarding this series, please contact (Zhang, Lei)
Series handle: repec:eee:mateco
Citations RSS feed: at CitEc
Impact factors: Simple (last 10 years), Recursive (10), Discounted (10), Recursive discounted (10), H-Index (10), Aggregate (10)
Access and download statistics
Top item: By citations. By downloads (last 12 months).

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8

2007, Volume 43, Issue 2

2006, Volume 43, Issue 1

2006, Volume 42, Issue 7-8

2006, Volume 42, Issue 6

2006, Volume 42, Issue 4-5

2006, Volume 42, Issue 3

2006, Volume 42, Issue 2

2006, Volume 42, Issue 1

2005, Volume 41, Issue 8

2005, Volume 41, Issue 7

2005, Volume 41, Issue 6

2005, Volume 41, Issue 4-5

2005, Volume 41, Issue 3

2005, Volume 41, Issue 1-2

2004, Volume 40, Issue 8

2004, Volume 40, Issue 7

2004, Volume 40, Issue 6

2004, Volume 40, Issue 5

2004, Volume 40, Issue 3-4

2004, Volume 40, Issue 1-2

2003, Volume 39, Issue 8

2003, Volume 39, Issue 7

2003, Volume 39, Issue 5-6

2003, Volume 39, Issue 3-4

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8